MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT FLEX TUBE; SET, TUBING AND SUPPORT, VENTI

TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT FLEX TUBE; SET, TUBING AND SUPPORT, VENTI
Model Number IPN043837
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "torn product found while connecting breathing circuit to air way".No additional information provided at time of report.Patient condition unknown at time of report.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "torn product found while connecting breathing curcuit to air way".No additional information provided at time of report.Patient condition unknown at time of report.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.A visual exam was performed and it was observed that the corrugated tubing was torn at the connector area.A device history record review was performed on a potential lot number reported by the customer (lot #kmh21j0110) and no relevant findings were identified.Based on the visual exam, the reported complaint was confirmed.The manufacturing site reports "the defect part was supplied by our supplier." a non-conformance was opened to address this issue.

Brand Name
HUDSON HUMID-VENT FLEX TUBE
Common Device Name
SET, TUBING AND SUPPORT, VENTI
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13667441
Report Number8040412-2022-00044
Device Sequence Number4659872
Product Code BZO
UDI-Device Identifier04026704388769
UDI-Public04026704388769
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN043837
Device Catalogue Number20011
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date03/04/2022
Supplement Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown